MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 1119.0010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of cap loosening.Visual and functional inspection was unable to be completed because the part was not returned and no images were provided.Based on the details provided, a t8-pelvis posterior fusion was completed on an unknown date with creo implants.On (b)(6) 2025, a revision surgery was completed because the locking cap came out of the iliac bolt that was connected to an accessory rod.The two primary rods were also fractured.During the revision surgery, the primary rods were replaced, the loosened locking cap was replaced, 4 screws were replaced with larger diameter screws, and 3 interbody cages were implanted.Due to the inability to replicate surgical conditions and the forces experienced post-op, the exact cause of the failure cannot be determined.The calculated observed risk level matches the expected risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.
 
Event or Problem Description
It was reported that the surgeon revised a t8-pelvis on (b)(6) 2025 in which a set cap came out of the iliac bolt that was connected to an accessory rod.The main rods of the construct fractured and a revision was required.The surgeon added 3 tlifs during the revision and replaced the main rods and accessory rods.He also upsized 4x screws of the original construct due to haloing of the bone around the screws.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24865829
Report Number3004142400-2026-00065
Device Sequence Number9239034
Product Code MNH
UDI-Device Identifier00889095059496
UDI-Public00889095059496
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown